Nagoya Mathematical Journal

On the determinism of the distributions of multiple Markov non-Gaussian symmetric stable processes

Katsuya Kojo

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 150 (1998), 177-196.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118766705

Mathematical Reviews number (MathSciNet)
MR1633155

Zentralblatt MATH identifier
0913.60065

Subjects
Primary: 60E07: Infinitely divisible distributions; stable distributions
Secondary: 60J25: Continuous-time Markov processes on general state spaces

Citation

Kojo, Katsuya. On the determinism of the distributions of multiple Markov non-Gaussian symmetric stable processes. Nagoya Math. J. 150 (1998), 177--196. https://projecteuclid.org/euclid.nmj/1118766705


Export citation

References

  • [1] T. Hida, Canonicalrepresentation of Gaussianprocessesand their applications, Mem. Col. Sci. Univ. Kyoto, Ser. A, 33 (1960), 109-155.
  • [2] K. Kojo, SaS M(t)-processes and their canonicalrepresentations, Hiroshima Math. J., 23 (1993), 305-326.
  • [3] K. Kojo, On the notion of multiple Markov SaS processes,Hiroshima Math. J., 25 (1995), 143-157.
  • [4] T. Mori, Representation of linearly additive random fields, Probab. Theory Related Fields, 92 (1992), 91-115.
  • [5] Y. Sato, Distributions of stablerandom fields of Chentsov type, Nagoya Math. J., 123 (1991), 119-139.
  • [6] Y. Sato and S. Takenaka, On determinism of symmetric a-stable processesof gener- alized Chentsov type, Gaussian Random Fields, Series on Probab. and Statist. Vol. 1 (1991), World Scientific, 332-345. Niihama National Collegeof Technology Niihama 792 Japan